Rank-2 Fano bundles over a smooth quadric Q 3



Downloads per month over past year

Sols, Ignacio and Szurek, Michal and Jaroslaw A., Wiśniewski (1991) Rank-2 Fano bundles over a smooth quadric Q 3. Pacific Journal of Mathematics, 148 (1). pp. 153-159. ISSN 0030-8730

[thumbnail of Sols15libre.pdf]

Official URL: http://projecteuclid.org/DPubS/Repository/1.0/Disseminate?view=body&id=pdf_1&handle=euclid.pjm/1102644787


In the present paper we examine rank-2 stable bundles over Q3 with c1 = 0 and c2 = 2 or 4.

Item Type:Article
Additional Information:

The Pacific Journal of Mathematics grants permission to deposit that article.
Yours truly,
Robert F. Brown
President, Pacific Journal of Mathematics

Uncontrolled Keywords:Chern classes; Rank-2 Fano bundles; Vector-bundles
Subjects:Sciences > Mathematics > Algebra
ID Code:20302
Deposited On:06 Mar 2013 19:00
Last Modified:22 Feb 2019 12:44

Origin of downloads

Repository Staff Only: item control page